# SDR SWIA200515287

- Difficulty date: July 16, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 7,694 hours, 5,970 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL2473
- Condition: Malfunctioned
- Location: Flight Spoiler
- Part time: 4,442 hours, 3,448 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"SPOILERONS FAULT" STATUS MESSAGE DISPLAYED PRIOR TO TAKEOFF.   REPLACED RIGHT OUTBOARD SPOILERON PCU.  OPERATIONAL CHECK GOOD IAW MM 27-62-01.
